Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Lower Abdominal Pain After Easting
flower1948 posted:
A lot of times after eating it, doesn't matter what, I get a bad pain in my lower stomach. I feel bloated. I have the urge to urinate and a bowel movement at the same time but nothing happens. Doctor won't listen to me. Thinks I am over exaggerating. Anyone else had this problem?
An_251047 responded:
I am having similar problems, upper, central abdominal pain and bloating after eating any type of foods regardless of amount or kind.
I was using Psyllium with an orange flavor and I feel that the stomach pains started from there. I am suspecting that the artificial citric flavors aggravated or started an ulcer like area; however, I stopped the orange flavor psyllium but the signs and symptoms are still there. When my stomach is empty is not as bad. Hopefully will get some suggestions. I am taking OTC acid reducers but they do not help.
flower1948 replied to An_251047's response:
Thanks for your reply. I am asking about this for my neice.
She is in the military and it is and it is taking a toll on her. The doctors won't listen to her. She is just over reacting or something. I hope someone will answer that knows about it.
Thanks again.

Helpful Tips

I suffered with GERD for 2 1/2 years. I tried everything. It was so bad, I can't even tell you. I tried cutting so many things out of my ... More
Was this Helpful?
39 of 64 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website